Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Low levels of Vitamin B12, vitamin D. Feeling faintish, pain in right abdomen, low haemoglobin. Suggestions?

I am 19 yeras old. Weigh 55 kgs and height is 5.3inches. I got a blood test a few days back for Vitamin D and Vitamin B12 . Vitamin D was 6.8 whereas Vitamin B12 was 189. I am not taking any supplements as of now. I am feeling faintish and am feeling uneasy. Plus my right hand side of the abdomen is having a faint ache. I also haven t got my periods for over 2 months now and have been irregular ever since I had them. Please help me as I think I m having great health issues. I also have low hemoglobin around 7-8. and have been treated for cystic ovary 6 years back. Please help.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to contact through Healthcare Magic.

You should maintain for day to day work
Vitamin D 300 IU / day
B-12 - 2.4 micro grams / day

Test your Female Hormone level (estrogen and progesterone )

- Avoid foods that produce excess Estrogen like Plastic & packaging food, water, medicine
- Avoid high saturated food like cheese, red meat , butter and yoghurt
- Increase to intake food rich in Phyto nutrient that improves the secretion of natural
- Boost the level of anti-oxidant level of food in your diet with fresh green fruits,
vegetables, Crane berry and increase cancer fighting mineral selenium.
- Add Fish Oil with Omega -3 Fatty acid
- Add protein from soy isolates
- Royal Jelly also can improve your female hormonal balance.
- Use 5-6 liters of water per day.
- Practice Yoga to intake fresh Oxygen in your body

Be Positive
Take care

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor